# SDR SWAA2014022625596

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 35,837 hours, 20,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 WINDOW FRAME POST EF CRACKED AT NR 8 HOLE FROM TOP.   REPAIRED FRAME IAW ACO.
